# SDR DALA2015011607845

- Difficulty date: July 22, 2013
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 68,644 hours, 50,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV4, A SID INSPECTION FOUND A TWO INCH CRACK AT BS 1418 BETWEEN L1 AND L2R. THE CRACK WAS REPAIRED.  SID AD 2004-11-07 APPLIES.  ACCOMPLISH ER/A 88-516239-14 SECTION II DTA REQUIREMENT WITHIN  18 MONTHS OF SECTION I ACCOMPLISHMENT.  ASSOCIATED ER/A 88-516239 ADDED FOR AC 0951.  REDEFERRED LOG TO QC, ESTAB MONITOR INSPECTION 10-0553-8-7230, SN 0951.  ER/A 516239-14AD, REV A, THIS LP IS TERMINATED, DTA HAS BEEN ACCOMPLISHED, NEW INSPECTIONS ARE BEING TRACKED ON LP 1784131.  CLOSED LOG AND REMOVED MON INSP IAW ALERT 15JAN15 AND LOG COMMENTS.
